# SDR DALA2015022401675

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 63,067 hours, 46,673 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 28R. MAINTENANCE RE-INSERTED A PINNED WIRE BACK INTO THE OTBD HARNESS CONNECTOR AT SEAT 28R AND FIXED THE PROBLEM.
